Author(s): B. Venkateswarlu, Madhusudhana Rao

Email(s): venkatesh.reddy@vit.ac.in , madhusudhana@hct.edu.om

DOI: 10.5958/0974-360X.2016.00475.3   

Address: Dr B. Venkateswarlu, Dr. Madhusudhana Rao
Department of Mathematics, School of Advanced Sciences (SAS), VIT University, Vellore, Tamilnadu, India
Department of Information Technology, Higher College of Technology, Muscat, Oman
*Corresponding Author

Published In:   Volume - 9,      Issue - 12,     Year - 2016


ABSTRACT:
In this paper, we establish the almost sure asymptotic stability and decay solutions of a scalar stochastic difference equation with a non-hyperbolic equilibrium at the origin which is perturbed by a random term with a fading state-independent intensity. Also we arrived the convergence speed because it determines the maximum rate of change of the input non –stationaries in the uncertained domain that was tracked by the stochastic network.


Cite this article:
B. Venkateswarlu, Madhusudhana Rao. Fast Convergence using difference Equations for the Uncertained Framework. Research J. Pharm. and Tech 2016; 9(12):2372-2376. doi: 10.5958/0974-360X.2016.00475.3

Cite(Electronic):
B. Venkateswarlu, Madhusudhana Rao. Fast Convergence using difference Equations for the Uncertained Framework. Research J. Pharm. and Tech 2016; 9(12):2372-2376. doi: 10.5958/0974-360X.2016.00475.3   Available on: https://rjptonline.org/AbstractView.aspx?PID=2016-9-12-52


Recomonded Articles:

Research Journal of Pharmacy and Technology (RJPT) is an international, peer-reviewed, multidisciplinary journal.... Read more >>>

RNI: CHHENG00387/33/1/2008-TC                     
DOI: 10.5958/0974-360X 

1.3
2021CiteScore
 
56th percentile
Powered by  Scopus


SCImago Journal & Country Rank


Recent Articles




Tags


Not Available